Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    I am losing time..disassative fugue
    avatar
    maniccycler posted:
    Does anyone have trouble with losing time? I "came to" the other day and don't remember anything for the last 2 months. I guess I did okay on the day to day things. I just don't remember it. I am embarressed and my doctor says it is nothing. He said it is the minds way of protecting itself. I have done it all my life. People come up to me to talk
    and I don't know them, but they know me. Weird.
    Reply
     
    avatar
    ddnos responded:
    Hi Maniccycler, you said your doctor says its nothing? What kind of doctor are you referring to? It definiatly sounds like a dissociative disorder to me, possibly DID, but not for me to diagnose. I would suggest seeing a psychiatrist for a complete evaluation, explaining everything you stated here and more. What you are experiencing is not "nothing" and is something that a trained therapist can work with you on.

    Debbie
    Forgiveness is letting go of the hope that the past could have been any different --Unknown


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.